# SDR A6WA201240564

- Difficulty date: May 12, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 31,504 hours, 28,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Ws 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PLANK CHAFED FROM FAIRING AT WS 45 WING REAR FACE RT SIDE BLENDED AREA AT WS 45 MEASURED DEPTH .045 WITHIN LIMITS IAW REO 601R-57-21-1673.
